# SDR 96ZZZX3454

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9AX
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 551123924
- Condition: Cracked
- Location: Step Attach
- Part time: 4,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION, FOUND THE CABIN DOOR FRAME CRACKED AT LOWER STEP HINGE ATTACHMENT AT 2 PLACES.
